# SDR SWAA2022051307354

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,655 hours, 12,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOP. / [01] RELAMPED L1 EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
